Works matching DE "SOBOLEV spaces"
Results: 3972
Soliton resolution for the modified short pulse equation with the weighted Sobolev initial data.
- Published in:
- Analysis & Applications, 2025, v. 23, n. 3, p. 401, doi. 10.1142/S0219530524500349
- By:
- Publication type:
- Article
On a Sobolev-type inequality and its minimizers.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 8, p. 1417, doi. 10.1142/S0219530524500210
- By:
- Publication type:
- Article
Convolution operators in matrix weighted, variable Lebesgue spaces.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 7, p. 1133, doi. 10.1142/S0219530524500027
- By:
- Publication type:
- Article
Nonlinear approximation of functions by sets of finite pseudo-dimension in the probabilistic and average case settings.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 6, p. 1517, doi. 10.1142/S0219530523500227
- By:
- Publication type:
- Article
Fractional Hardy-type and trace theorems for nonlocal function spaces with heterogeneous localization.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 3, p. 579, doi. 10.1142/S0219530521500329
- By:
- Publication type:
- Article
A new theory of fractional differential calculus.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 4, p. 715, doi. 10.1142/S0219530521500019
- By:
- Publication type:
- Article
Reproducing kernel Hilbert spaces on manifolds: Sobolev and diffusion spaces.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 3, p. 363, doi. 10.1142/S0219530520400114
- By:
- Publication type:
- Article
Deep ReLU networks and high-order finite element methods.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 5, p. 715, doi. 10.1142/S0219530519410136
- By:
- Publication type:
- Article
Error bounds for approximations with deep ReLU neural networks in Ws,p norms.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 5, p. 803, doi. 10.1142/S0219530519410021
- By:
- Publication type:
- Article
The Cauchy problem for a two-dimensional generalized Kadomtsev–Petviashvili-I equation in anisotropic Sobolev spaces.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 03, p. 469, doi. 10.1142/S0219530519500180
- By:
- Publication type:
- Article
From Boltzmann to incompressible Navier–Stokes in Sobolev spaces with polynomial weight.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 1, p. 85, doi. 10.1142/S021953051850015X
- By:
- Publication type:
- Article
A global existence of classical solutions to the hydrodynamic Cucker–Smale model in presence of a temperature field.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 6, p. 757, doi. 10.1142/S0219530518500033
- By:
- Publication type:
- Article
Reproducing kernels of Sobolev spaces on ℝd and applications to embedding constants and tractability.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 5, p. 693, doi. 10.1142/S0219530518500094
- By:
- Publication type:
- Article
On the maximal Sobolev regularity of distributions supported by subsets of Euclidean space.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 5, p. 731, doi. 10.1142/S021953051650024X
- By:
- Publication type:
- Article
On extension theorems and their connection to universal consistency in machine learning.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 6, p. 795, doi. 10.1142/S0219530516400029
- By:
- Publication type:
- Article
Degenerate boundary layers for a system of viscous conservation laws.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 1, p. 75, doi. 10.1142/S0219530515400047
- By:
- Publication type:
- Article
Riesz basis of wavelets constructed from trigonometric B-splines.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 4, p. 419, doi. 10.1142/S0219530514500432
- By:
- Publication type:
- Article
FRÉCHET DIFFERENTIABILITY OF THE NORM IN A SOBOLEV SPACE WITH A VARIABLE EXPONENT.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 4, p. -1, doi. 10.1142/S0219530513500127
- By:
- Publication type:
- Article
ANALYSIS OF DIRECT SEGREGATED BOUNDARY-DOMAIN INTEGRAL EQUATIONS FOR VARIABLE-COEFFICIENT MIXED BVPs IN EXTERIOR DOMAINS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 4, p. -1, doi. 10.1142/S0219530513500061
- By:
- Publication type:
- Article
EXISTENCE RESULTS FOR FLOWS OF SLIGHTLY COMPRESSIBLE VISCOELASTIC FLUIDS IN A BOUNDED DOMAIN WITH CORNERS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 4, p. 381, doi. 10.1142/S0219530512500194
- By:
- Publication type:
- Article
REMOVABLE SETS FOR HÖLDER CONTINUOUS p(x)-HARMONIC FUNCTIONS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 2, p. 199, doi. 10.1142/S021953051250008X
- By:
- Publication type:
- Article
INFINITELY MANY SOLUTIONS FOR THE DIRICHLET PROBLEM ON THE SIERPINSKI GASKET.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 3, p. 235, doi. 10.1142/S0219530511001844
- By:
- Publication type:
- Article
THE BOLTZMANN EQUATION WITHOUT ANGULAR CUTOFF IN THE WHOLE SPACE:: II, GLOBAL EXISTENCE FOR HARD POTENTIAL.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 2, p. 113, doi. 10.1142/S0219530511001777
- By:
- Publication type:
- Article
WEAK VECTOR AND SCALAR POTENTIALS:: APPLICATIONS TO POINCARÉ'S THEOREM AND KORN'S INEQUALITY IN SOBOLEV SPACES WITH NEGATIVE EXPONENTS.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 1, p. 1, doi. 10.1142/S0219530510001497
- By:
- Publication type:
- Article
GEOMETRY OF SOBOLEV SPACES WITH VARIABLE EXPONENT AND A GENERALIZATION OF THE p-LAPLACIAN.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 4, p. 373, doi. 10.1142/S0219530509001451
- By:
- Publication type:
- Article
ON SOME BOUNDARY VALUE PROBLEM FOR THE STOKES EQUATIONS IN AN INFINITE SECTOR.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 4, p. 357, doi. 10.1142/S0219530506000826
- By:
- Publication type:
- Article
ON THE OSEEN PROBLEM IN THREE-DIMENSIONAL EXTERIOR DOMAINS.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 2, p. 133, doi. 10.1142/S0219530506000735
- By:
- Publication type:
- Article
THE N-WIDTHS OF HARDY–SOBOLEV AND BERGMAN–SOBOLEV SPACES OF COMPLEX VARIABLES.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 4, p. 309, doi. 10.1142/S0219530504000394
- By:
- Publication type:
- Article
AN EIGENVALUE PROBLEM FOR A CLASS OF NONLINEAR ELLIPTIC OPERATORS.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 1, p. 27, doi. 10.1142/S0219530505000467
- By:
- Publication type:
- Article
Critical Hardy-Lieb-Thirring Inequalities for Fourth-Order Operators in Low Dimensions.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 3, p. 293, doi. 10.1007/s11005-010-0442-0
- By:
- Publication type:
- Article
The Order of Curvature Operators on Loop Groups.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 3, p. 265, doi. 10.1007/s11005-009-0352-1
- By:
- Publication type:
- Article
A Schrödinger Operator with Point Interactions on Sobolev Spaces.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 3, p. 185, doi. 10.1007/s11005-004-5096-3
- By:
- Publication type:
- Article
Lower Bound for Energies of Harmonic Tangent Unit-Vector Fields on Convex Polyhedra.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 2, p. 169, doi. 10.1007/s11005-004-4295-2
- By:
- Publication type:
- Article
Sobolev regularity of the second biharmonic problem on a rectangle.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 3, p. 255, doi. 10.1007/s10474-005-0244-5
- By:
- Publication type:
- Article
Multiplicity of Solutions for a Kirchhoff Multi-Phase Problem with Variable Exponents.
- Published in:
- Acta Applicandae Mathematicae, 2025, v. 195, n. 1, p. 1, doi. 10.1007/s10440-025-00711-3
- By:
- Publication type:
- Article
Partially Dissipative Viscous System of Balance Laws and Application to Kuznetsov–Westervelt Equation.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 193, n. 1, p. 1, doi. 10.1007/s10440-024-00686-7
- By:
- Publication type:
- Article
Existence and Regularity of Positive Solutions for Schrödinger-Maxwell System with Singularity.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 193, n. 1, p. 1, doi. 10.1007/s10440-024-00679-6
- By:
- Publication type:
- Article
Characteristic-mixed covolume methods for advection-dominated diffusion problems.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 9, p. 677, doi. 10.1002/nla.492
- By:
- Publication type:
- Article
An accurate multigrid solver for computing singular solutions of elliptic problems.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 2/3, p. 231, doi. 10.1002/nla.478
- By:
- Publication type:
- Article
Mesh-independent convergence of the modified inexact Newton method for a second order non-linear problem.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 1, p. 23, doi. 10.1002/nla.460
- By:
- Publication type:
- Article
Domain decomposition for model heterogeneous anisotropic problem.
- Published in:
- Numerical Linear Algebra with Applications, 2003, v. 10, n. 1/2, p. 129, doi. 10.1002/nla.315
- By:
- Publication type:
- Article
Using finite element tools in proving shift theorems for elliptic boundary value problems.
- Published in:
- Numerical Linear Algebra with Applications, 2003, v. 10, n. 1/2, p. 33, doi. 10.1002/nla.311
- By:
- Publication type:
- Article
Frequency based preconditioning and smoothing for shape optimization.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 701, doi. 10.1002/pamm.201610339
- By:
- Publication type:
- Article
On the error behaviour of the filtered back projection.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 833, doi. 10.1002/pamm.201610405
- By:
- Publication type:
- Article
Comparison of a mixed least-squares formulation using different approximation spaces.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 233, doi. 10.1002/pamm.201510107
- By:
- Publication type:
- Article
About Some Boundary Value Problems for Fractional PDE and their Numerical Solution.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 445, doi. 10.1002/pamm.201310216
- By:
- Publication type:
- Article
Convergence of a Finite Difference Scheme for a Parabolic Transmission Problem in Disjoint Domains.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 433, doi. 10.1002/pamm.201310211
- By:
- Publication type:
- Article
On local hierarchical refinement and error estimation for isogeometric analysis.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 565, doi. 10.1002/pamm.201310266
- By:
- Publication type:
- Article
Eigenvalues of Schrödinger operators and Dirichlet-to-Neumann maps.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 517, doi. 10.1002/pamm.201310251
- By:
- Publication type:
- Article
Solvability and stationarity for the optimal control of variational inequalities with point evaluations in the objective functional.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 459, doi. 10.1002/pamm.201310222
- By:
- Publication type:
- Article